Universidad Complutense de Madrid
E-Prints Complutense

Non-singular radiation cosmological models

Impacto

Descargas

Último año

Fernández Jambrina, Leonardo y González Romero, Luis Manuel (2004) Non-singular radiation cosmological models. Modern physics letters A, 19 (8). pp. 586-597. ISSN 0217-7323

[img]
Vista previa
PDF
166kB

URL Oficial: http://dx.doi.org/10.1142/S0217732304013404




Resumen

In this paper we analyse the possibility of constructing singularity-free inhomogeneous cosmological models with a pure radiation field as matter content. It is shown that the conditions for regularity are very easy to implement and therefore there is a huge number of such spacetimes.


Tipo de documento:Artículo
Información Adicional:

© World Scientific Publishing Company.
The present work has been supported by Dirección General de Enseñanza Superior Project PB98-0772. The authors wish to thank F.J. Chinea and F. Navarro-Lérida for valuable discussions.

Palabras clave:Perfect-fluid solutions; Gravitational collapse; Singularities
Materias:Ciencias > Física > Física-Modelos matemáticos
Ciencias > Física > Física matemática
Código ID:33009
Depositado:03 Sep 2015 13:36
Última Modificación:10 Dic 2018 15:09

Descargas en el último año

Sólo personal del repositorio: página de control del artículo